MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated product had already expired when a dhr review was performed on 24jul2018, which showed that the presence of the lua antigen was confirmed before product release to market, and all other specifications were deemed acceptable before the product was released.The customer sent scans of two (2) instrument paper reports to immucor technical support for assessment which were dated (b)(6) 2018 (sample (b)(6)) and (b)(6) 2018 (sample (b)(6)).The customer sent three (3) blood samples to the immucor laboratory, from the same patient, for investigation on 19jul2018.The blood sample identification numbers for those three (3) blood samples were (b)(6) (collection date (b)(6) 2018), (b)(6) (collection date (b)(6) 2018) and (b)(6) (collection date (b)(6) 2018).For the blood sample (b)(6) (collection date (b)(6) 2018), a gel card screen was negative, gel card antibody identification was 2+ positive for lua antigen positive red blood cells, capture antibody screen and identification was negative, and known lua antigen positive red blood cells tested on capture-r select (lot number sc561) were negative.For the blood sample (b)(6) (collection date (b)(6) 2018), a gel card screen was 1+ positive with lua antigen positive red blood cells, gel card antibody identification was 2+ positive for lua antigen positive red blood cells, capture antibody identification with id (b)(6) was positive (well number 4), and known lua antigen positive red blood cells tested on capture-r select (lot number sc561) were negative.The lot number of indicator cells used was 221096.For the blood sample (b)(6) (collection date (b)(6) 2018), a gel card screen was 1+ positive with lua antigen positive red blood cells, gel card antibody identification was 2+ positive for lua antigen positive red blood cells, and capture antibody identification with id (b)(6) and also capture antibody screen were negative.The lot number of indicator cells used was 221116.(b)(4).
 
Event or Problem Description
On 19jul2018, it was determined that a european (b)(6) report from (b)(6) 2018 was reportable as an unexpected negative antibody identification when using capture-r ready-id when used on a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7736458
Report Number1034569-2018-00180
Device Sequence Number11408036
Product Code KSZ
UDI-Device Identifier10888234001188
UDI-Public10888234001188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/10/2018
Device Catalogue Number0066214
Device Lot NumberID359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1